# SDR ASAA2021070135411

- Difficulty date: July 1, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 65,127 hours, 25,974 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 147A571234
- Condition: Corroded
- Location: Bs 986-1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET L/H SHEAR WEB AFT OF L2 DOOR IS CORRODED ON BOTTOM SIDEW- 1O- .040 R- 0 L- 3 D- .040. GROUNDED - YES. LOCATED & DRILLED NEW L/H SHEAR WEB AFT OF L2 DOOR IAW B737-900 SRM 51-40-05-0G-0 TP BE INSTALLED ON MIG-5 OK275138 W/O 1019457 2000 0145W- 1 O- .040 R- 0 L- 3 D- .040.
